MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 36 SIZE L; HIP BALL HEAD

MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 36 SIZE L; HIP BALL HEAD
Catalog Number 01.29.210
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 05/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 june 2024.Lot 2343513: (b)(4) items manufactured and released on 29-nov-2023.Expiration date: 2028-11-12.No anomalies found related to the problem.To date, 65 items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
At about 1 month after the primary, the patient came in reporting pain due to a dislocation of the head from the liner and the cause of the dislocation is unknown.The surgeon revised the head and the surgery was completed successfully.Cup and liner was competitor's.

Brand Name
MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 36 SIZE L
Common Device Name
HIP BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19566132
Report Number3005180920-2024-00432
Device Sequence Number7167800
Product Code LZO
UDI-Device Identifier07630030809217
UDI-Public07630030809217
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.29.210
Device Lot Number2343513
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale
Patient Weight147 KG
Patient RaceWhite